MAUDE Adverse Event Report: Zimmer Surgical, Inc. Zimmer Skin Graft Mesher; Expander, Surgical, Skin Graft

Zimmer Surgical, Inc. Zimmer Skin Graft Mesher; Expander, Surgical, Skin Graft
Catalog Number 00770100000
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/03/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during kit inspection the ratchet handle is faulty.There was no patient involvement.Upon evaluation it was identified that the comb was damaged.Due diligence is complete.
 
Additional Manufacturer Narrative
This incident is being recorded under (b)(4) as an initial final report.G2: foreign - event occurred in united kingdom.E1: telephone- (b)(6).Complaint can be confirmed through the returned product analysis.Review of the most recent repair record determined that the damaged comb.Few components were damaged and worn out.Discolored bottom roll.All the damaged or worn-out components were replaced to resolve the reported issue.The device history record was reviewed and no discrepancies relevant to the reported event were found.Root cause has been identified as component failure as the device exhibits wear and tear from repeated use.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
Zimmer Skin Graft Mesher
Common Device Name
Expander, Surgical, Skin Graft
Manufacturer (Section D)
Zimmer Surgical, Inc.
200 west ohio avenue
dover OH 44622
Manufacturer (Section G)
Zimmer Surgical, Inc.
200 west ohio avenue
dover OH 44622
Manufacturer Contact
jennifer rapsavage
56 e. bell drive
warsaw, IN 46582
+1(574)526-0384
MDR Report Key50672604
Report Number0001526350-2026-01102
Device Sequence Number10174701
Product Code FZW
UDI-Device Identifier00889024375390
UDI-Public(01)00889024375390(11)170929(10)63791003
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
Exempt
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number00770100000
Device Lot Number63791003
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer04/15/2026
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/31/2026
Initial Report FDA Received Date09/08/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/29/2017
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown